Alert archive / Nebraska / Wind Advisories in 2012

Wind Advisory 33, NWS Hastings, NE

December 9, 201215 counties in Nebraska

NWS Hastings, NE issued this wind advisory at Dec 9, 2012, 3:55 AM CST for 15 counties in Nebraska. It took effect at Dec 9, 2012, 7:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 3:55 AM CST (09:55 UTC)
In effect from
Dec 9, 2012, 7:00 AM CST
Expired
Dec 9, 2012, 6:00 PM CST
In force
11 hr
Issued by
NWS Hastings, NE

Counties Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 10:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2012-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2012-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 272 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
101 kt
0-1 km storm-relative helicity
272 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WWUS73 KGID 090955
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
355 AM CST SUN DEC 9 2012

...STRONG WINDS AND FALLING TEMPERATURES TODAY...

.VERY STRONG NORTH TO NORTHWEST WINDS WILL OVERSPREAD THE AREA
DURING THE MORNING AND PERSIST THROUGH THIS AFTERNOON BEHIND AN
ARCTIC COLD FRONT.

NEZ039>041-046>049-060>064-074>076-091800-
/O.NEW.KGID.WI.Y.0033.121209T1300Z-121210T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-
INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER
355 AM CST SUN DEC 9 2012

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* TIMING...STRONG NORTH TO NORTHWEST WINDS WILL INCREASE DURING
  THE MORNING AND PERSIST THROUGH THIS AFTERNOON. WIND SPEEDS
  SHOULD DIMINISH BELOW ADVISORY CRITERIA NEAR SUNSET.

* WINDS...NORTH TO NORTHWEST WINDS OF NEAR 30 MPH WITH GUSTS OF 40 TO
  45 MPH ARE LIKELY.

* IMPACTS...A FEW SNOW FLURRIES COULD ALSO ACCOMPANY THE STRONG
  WINDS THROUGH THE DAY. THE WINDS WILL ESPECIALLY IMPACT LIGHT
  WEIGHT OR HIGH PROFILE VEHICLES TRAVELING ON EAST-WEST ORIENTED
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HEINLEIN
2 follow-up statements
113 
WWUS73 KGID 091746
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1146 AM CST SUN DEC 9 2012

...STRONG WINDS AND STEADY TEMPERATURES THIS AFTERNOON...

.VERY STRONG NORTHWEST WINDS WILL PERSIST THIS AFTERNOON BEHIND
AN ARCTIC COLD FRONT.

NEZ039>041-046>049-060>064-074>076-100000-
/O.CON.KGID.WI.Y.0033.000000T0000Z-121210T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-
INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER
1146 AM CST SUN DEC 9 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* TIMING...STRONG NORTHWEST WINDS WILL PERSIST THROUGH THIS
  AFTERNOON. WIND SPEEDS SHOULD DIMINISH BELOW ADVISORY CRITERIA
  NEAR SUNSET...ALTHOUGH IT WILL CONTINUE TO BE QUITE BRISK IN THE
  EVENING. 

* WINDS...NORTHWEST WINDS NEAR 30 MPH WITH GUSTS OF 40 TO 45 MPH
  ARE LIKELY UNTIL SUNSET.

* IMPACTS...THE WINDS WILL ESPECIALLY IMPACT LIGHT WEIGHT OR HIGH
  PROFILE VEHICLES TRAVELING ON EAST-WEST ORIENTED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

EWALD
811 
WWUS73 KGID 092345
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
545 PM CST SUN DEC 9 2012

NEZ039>041-046>049-060>064-074>076-100045-
/O.EXP.KGID.WI.Y.0033.000000T0000Z-121210T0000Z/
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-KEARNEY-ADAMS-CLAY-
INCLUDING THE CITIES OF...ORD...FULLERTON...LOUP CITY...
ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...KEARNEY...
GRAND ISLAND...AURORA...YORK...MINDEN...HASTINGS...CLAY CENTER
545 PM CST SUN DEC 9 2012

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

WINDS ACROSS THE AREA ARE DIMINISHING...A TREND WHICH IS EXPECTED
TO CONTINUE THROUGH THE OVERNIGHT HOURS. AS A RESULT...THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM.

$$

BRYANT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Dec 8, 11:38 PM CST, 4 hours 17 minutes earlier.

Area forecast discussion, Dec 8, 11:38 PM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1138 PM CST SAT DEC 8 2012

.AVIATION...06Z TAF. A COLD FRONT WILL BE MOVING THROUGH THE KGRI
TERMINAL AREA IN THE NEXT COUPLE OF HOURS. WINDS WILL BE LIGHT
AND VARIABLE AS THE FRONT PASSES BUT WILL PICK UP FROM THE
NORTHWEST AFTER THE FRONT MOVES THROUGH. WINDS ARE EXPECTED TO BE
GUSTY DURING THE DAY. EXPECT VFR CONDITIONS THROUGH THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED 1003 PM CST SAT DEC 8 2012/

UPDATE...EVENING UPPER AIR ANALYSIS INDICATES QUASI-ZONAL FLOW
ACROSS MUCH OF THE CONUS...WITH THE ONLY EXCEPTION BEING ACROSS
THE EXTREME WESTERN CONUS WHERE NORTH/NORTHWESTERLY FLOW EXISTS.
MID AND UPPER LEVEL JET ENERGY EXTENDS FROM THE NORTHWESTERN
CONUS...SOUTH/SOUTHEAST INTO THE SOUTHWESTERN CONUS AND SOUTHERN
PLAINS...AND THEN EAST ACROSS THE SOUTHEASTERN CONUS. ALTHOUGH THE
PRIMARY MID AND UPPER JET AXIS REMAINS SOUTH OF OUR AREA...UPPER
TROPOSPHERIC FLOW IS NOT ALL THAT WEAK...MAXING OUT A AROUND
100KTS NEAR 250MB PER 00Z SOUNDING DATA FROM KLBF. WATER VAPOR
IMAGERY INDICATES A MID LEVEL SHORT WAVE OVER THE WESTERN
DAKOTAS...WITH ANOTHER SHORT WAVE NEARING THE FOUR CORNERS REGION.
AT THE SURFACE AN AREA OF LOW PRESSURE EXISTS OVER CENTRAL SOUTH
DAKOTA...WITH AN ASSOCIATED COLD FRONT EXTENDING SOUTH FROM THE
LOW. AS OF 03Z THE COLD FRONT WAS NOTED FROM NEAR KTIF...TO NEAR
KLBF...TO NEAR KIML.

GUIDANCE FROM THE RAP...NAM AND OPERATIONAL GFS ALL CONTINUE TO
SUGGEST THE MID LEVEL SHORT WAVE...CURRENTLY OVER THE WESTERN
DAKOTAS...WILL CONTINUE MOVING EAST THROUGH THE NEXT 12 HOURS. AS
IT DOES SO...THE LOW LEVEL BAROCLINIC ZONE WILL ALSO CONTINUE
MOVING EAST...LIKELY CLEARING OUR CWA BY 09Z. MID LEVEL THERMAL
ADVECTION AHEAD OF THE MID LEVEL SHORT WAVE IS PROMOTING SOME
SNOWFALL ACROSS NORTH/NORTHWESTERN NEBRASKA...WITH SOME OF THIS
SNOWFALL LIKELY PUSHING ACROSS PORTIONS OF OUR CWA BETWEEN 06Z AND
12Z. OVERALL HOWEVER...ANY SNOWFALL WHICH IS REALIZED ACROSS OUR
AREA SHOULD REMAIN VERY LIGHT AS OMEGA OVER THE AREA APPEARS
FAIRLY WEAK AND TROPOSPHERIC MOISTURE IS SOMEWHAT LACKING. GIVEN
ALL THIS...WENT AHEAD AND PUSHED BACK ANY MEASURABLE PRECIPITATION
TO AFTER 06Z...AND ALSO LOWERED SNOW AMOUNTS TO NO MORE THAN A
COUPLE TENTHS OF AN INCH. ALSO TWEAKED HOURLY
SKY...TEMPERATURE...DEWPOINT AND WIND GRIDS TO BETTER REFLECT
CURRENT CONDITIONS.

PREV DISCUSSION... /ISSUED 241 PM CST SAT DEC 8 2012/

SHORT TERM...TONIGHT THROUGH SUNDAY AFTERNOON. FORECAST CONCERNS
INCLUDE SMALL CHANCES FOR PRECIPITATION TONIGHT...ALONG WITH
COLDER TEMPERATURES AND STRONG WINDS FOR SUNDAY.

LOCAL AND REGIONAL RADARS SHOWING WEAK RETURNS MOVING WEST TO EAST
OVER THE PAST 12 HOURS ACROSS NEBRASKA WITH VERY LITTLE
PRECIPITATION HITTING THE GROUND SO FAR. THERE HAVE BEEN A FEW
REPORTS OF SNOW AND EVEN ICE PELLETS NORTH AND NORTHWEST PARTS OF
THE STATE...BUT THINK CURRENT FORECAST OF SPRINKLES FOR THE REST
OF THIS AFTERNOON SHOULD COVER IT. HAD TO LOWER HIGHS FOR THIS
AFTERNOON A FEW DEGREES DUE TO PERSISTENT DECK OF LOW CLOUDS IN
THE EASTERN HALF OF THE CWA WHICH HAS BEEN SLOW TO DISSIPATE TODAY
DUE TO LOW SUN ANGLE THIS TIME OF YEAR.

LOOKING AT THE BIG PICTURE...UPPER AIR DATA AND WATER VAPOR
IMAGERY SHOWING NORTHERN U.S. MID LEVEL DISTURBANCE IS CROSSING
THE NORTHERN ROCKIES AND JUST APPROACHING THE WESTERN DAKOTAS. 60
METER HEIGHT FALLS AT 500 MB NOTED WITH THIS SHORTWAVE WHICH IS
RESPONSIBLE FOR WEAK RADAR RETURNS NOTED ABOVE. AT THE
SURFACE...SOUTH WINDS CONTINUE AHEAD OF SURFACE LOW PRESSURE THAT
IS ORGANIZING IN THE LEE OF THE ROCKIES. SURFACE DEWPOINTS RANGE
FROM THE MID TO UPPER 20S ACROSS THE CWA WHILE TEMPERATURES HAVE
BEEN SLOW TO RISE DUE TO THE CLOUD COVER AND AT 1 PM RANGED FROM
THE LOWER 30S IN THE NORTH AND EAST CWA TO THE LOWER 40S IN THE
FAR SOUTHWEST WHERE MORE SUNSHINE HAS BEEN NOTED.

THE MID LEVEL WAVE SHOULD DRAG THE SURFACE LOW AND ASSOCIATED COLD
FRONT QUICKLY THROUGH THE CWA TONIGHT. ANTICIPATE THE WIND SHIFT
LINE WILL MAKE IT INTO THE ORD AND GOTHENBURG AREAS BETWEEN 9 AND
10 PM AND THEN EXIT THE SOUTHWEST PART OF THE CWA BY 3 AM. IT
APPEARS THAT THE BRUNT OF THE PRECIPITATION WITH THIS WILL BE WELL
NORTH OF OUR AREA...MAINLY OVER THE DAKOTAS AND MINNESOTA...ALONG
AND JUST NORTH OF THE MAIN SURFACE LOW PRESSURE. THIS IS ALSO
WHERE THE BEST MID AND UPPER LEVEL FORCING IS PREDICTED TO TAKE
PLACE. WE COULD STILL GET A LITTLE PRECIPITATION AHEAD OF AND
ALONG THE FRONTAL BOUNDARY...BUT AMOUNTS LOOK PRETTY MEAGER. AS
FAR AS PRECIPITATION TYPE...MODEL FORECAST SOUNDINGS FROM THE NAM
AND GFS SHOW THAT IF WE GET ANYTHING IT SHOULD BE RAIN BETWEEN 6
PM AND MIDNIGHT. HOWEVER IT DOES NOT LOOK LIKE MODELS ACCOUNTED
FOR EVAPORATIVE COOLING AS THE LOWER LEVELS ARE NOT SATURATED TO
START OFF WITH. THUS I WENT FOR A MIXTURE OF RAIN AND SNOW TO
COVER THIS SCENARIO. AFTER MIDNIGHT THERE SHOULD BE ENOUGH COLD
AIR IN PLACE TO GIVE US ALL SNOW. HOWEVER MODELS ALSO SHOWING GOOD
MID LEVEL DRYING BEHIND THE FRONT SO AM NOT EXPECTING SNOW TO LAST
VERY LONG...IF WE GET ANY AT ALL. GIVEN EVERYTHING NOTED
ABOVE...WILL CONTINUE 20 TO 30 PERCENT CHANCE OF PRECIPITATION
TONIGHT BUT ALL IN ALL I AM NOT IMPRESSED.

BIGGER CHANGE WILL BE WITH THE TEMPERATURES AND WINDS. WITH STRONG
COLD ADVECTION BEHIND THE FRONT TEMPERATURES WILL BE LUCKY TO HOLD
STEADY DURING THE DAY ON SUNDAY. RIGHT NOW THE TEMPS ARE IN THE
TEENS AND EVEN A FEW SINGLE DIGITS IN MONTANA AND THIS IS HEADED
OUR WAY. 850 MB TEMPS CURRENTLY AROUND 0 DEG CELSIUS AND 24 HRS
FROM NOW THESE WILL BE SOME 10 TO 12 DEGREES COOLER. WINDS WILL BE
CLOSE TO ADVISORY LEVELS AS PRESSURE GRADIENT REALLY TIGHTENS UP
BEHIND THE FRONT. BY MID MORNING SUNDAY THE NAM WAS SHOWING AN 18
MB PRESSURE GRADIENT AT THE SURFACE ACROSS NEBRASKA. APPEARS WINDS
WILL BE STEADY AT 20 TO 30 MPH WITH HIGHER GUSTS. NOT CONFIDENT
THEY WILL REACH 30 MPH SUSTAINED SO WILL HOLD OFF ON ADVISORY FOR
NOW.

LONG TERM...ROUGHLY MONDAY THROUGH SATURDAY. THE MAIN THING TO
WATCH FOR THE WEEK AHEAD IS THE INFLUENCE...IF ANY...OF A STORM
SYSTEM ON TARGET FOR THE CENTRAL PLAINS REGION ON FRIDAY/SATURDAY.

INITIALLY...ITS A COLD START TO THE WEEK WITH SINGLE DIGIT LOWS
EARLY MONDAY...BUT A DEVELOPING WEST/SOUTHWEST DOWNSLOPING FLOW
WILL HELP PUSH TEMPERATURES BACK INTO THE 30S BY AFTERNOON. THERE
IS LITTLE IN THE WAY OF SENSIBLE WEATHER TO SPEAK OF TUESDAY
THROUGH THURSDAY... WITH PERIODS OF CLOUDS...AND MODERATING
TEMPERATURES WITH WESTERLY COMPONENT WINDS TUESDAY AND WEDNESDAY.
ITS NOT TOTALLY IMPLAUSIBLE WE COULD SQUEEZE A SPRINKLE OUT
TUESDAY IN THIS NORTHWEST FLOW AS MID CLOUDS THICKEN...BUT HAVE
NOT ADDED THAT TO THE FORECAST JUST YET. A PUSH OF WARMER AIR
SURGES NORTH ON THURSDAY...AND THAT SHOULD RESULT IN ABOVE
SEASONAL NORMALS DURING THIS THREE DAY PERIOD GENERALLY SPEAKING.

TOWARD THE END OF THE WEEK...FRIDAY/SATURDAY...IS THE PERIOD OF
MOST CONCERN FOR POTENTIAL WEATHER IMPACTS. THOUGH NOT
IDEAL...THERE IS ENOUGH AGREEMENT AND RUN-TO-RUN CONTINUITY TO
FOLLOW THE MODEL TRENDS OF AN UPPER LEVEL LOW PRESSURE MOVING
NORTHEAST ONTO THE PLAINS FROM THE 4-CORNERS REGION. THE PATH OF
THE SURFACE/UPPER SYSTEM IS ON TRACK WITH A PRECIPITATION MAKER IN
OUR GENERAL AREA. THE LATEST ECMWF FROM 12Z THIS MORNING...IS
ZEROING IN ON A CLASSIC PATH FOR SURFACE/UPPER SYSTEM. THE MODELS
ALSO SHOW SIGNS THE SYSTEM WILL DEEPEN EITHER OVERHEAD...OR JUST
AS IT EXITS OUR AREA. TEMPERATURES ARE BORDERLINE SNOW
INITIALLY...BUT COLDER AIR WRAPPED INTO THE SYSTEM FRIDAY NIGHT
WOULD CHANGE RAIN TO SNOW. AGAIN...THE LATEST ECMWF IS QUITE
AGGRESSIVE WITH THIS STRENGTHENING FRIDAY NIGHT. THE EC IS ALSO
LATCHING ONTO HIGH MOISTURE CONTENT OF THE STORM...WHICH IF THE
PRECIPITATION CAN OCCUR...WOULD BE GREATLY APPRECIATED IN THESE
PARTS. HAVE INTRODUCED SMALL CHANCES OF SNOW IN THE SOUTHEAST
FORECAST AREA FRIDAY NIGHT TO GET THINGS STARTED THAT DIRECTION.

THOUGH THE CHANCE IS SMALL NOW...THIS SYSTEM IS ONE WORTH WATCHING
OVER THE NEXT WEEK TO SEE ITS EVOLUTION AND POTENTIAL IMPACT ON
SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS NEXT FRIDAY NIGHT
AND SATURDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Dec 8, 8:41 AM CST, 19 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
841 AM CST SAT DEC 8 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
091200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
841 AM CST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW WILL OVERTAKE SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL
KANSAS TONIGHT AFTER 6 PM AND LINGER INTO SUNDAY MORNING. SNOWFALL
WILL REMAIN LIGHT...WITH SNOWFALL ACCUMULATIONS OF AROUND A HALF
INCH OR LESS CURRENTLY FORECAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG NORTHWEST WINDS WILL BE OBSERVED ACROSS MUCH OF THE OUTLOOK
AREA DURING THE DAY SUNDAY. SUSTAINED WINDS OF 20 TO 30 MPH...WITH
GUSTS NEAR 40 MPH...ARE CURRENTLY FORECAST FOR SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

EWALD

Nearby

Wind Advisories in Nebraska, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.